# SDR SWIA2021091060876

- Difficulty date: July 6, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VERTICAL STAB HAS A CRACKED DRAG ANGLE ON LH SIDE (MARKED)   (C-CHECK RO 9/8/21)    REMOVED CRACKED VERTICAL STAB LH SIDE DRAG ANGLE AND REPLACED WITH A SERVICEABLE UNIT (P/N: A670-21186-003) REF CRJ-700 SRM  51-42-21-001-001-A01, CRJ-700 SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-22-001-001-A01 AND DRW# BA670-35002, REV -F, COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUATION CARD FOR DETAILS.
